# SDR FDKA200611328

- Difficulty date: November 14, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 43,375 hours, 50,168 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6175 SYR-JFK (0630 PHX LCL).  AIRCRAFT CHECK FIRE DET AND FAULT LOOP -A- LIGHTS ILLUMINATED IN FLIGHT.  FLIGHT CREW SWAPPED TO LOOP -B- AND FAULTS CLEARED.  FLIGHT CREW SWAPPED TO LOOP -B- AND FAULTS CLEARED.  OPS CHECKED GOOD.
